MathSciNet Relay Station
MathSciNet bibliographic data
MR641319 65P05
Ingham, D. B.; Heggs, P. J.; Manzoor, M. Boundary integral equation solution of nonlinear plane potential problems. IMA J. Numer. Anal. 1 (1981), no. 4, 415–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement